Coincidence point results for graph preserving hybrid pair of mappings

Document Type : Research Paper


Department of Mathematics, West Bengal State University, Barasat, 24 Parganas (North), Kolkata-700126, West Bengal, India


We analyze the existence of coincidence points for hybrid pair of mappings defined on b-metric spaces endowed with a digraph G. Our main result is an extension of the well-known Nadler's fixed point theorem. Finally, we present a coincidence point theorem for mappings satisfying a general contractive condition of integral type. We include some examples to examine the validity of our results.


Volume 11, Issue 2
December 2020
Pages 409-424
  • Receive Date: 15 December 2018
  • Revise Date: 21 March 2019
  • Accept Date: 24 June 2020